Out of date aspirin

Discussion in 'Help Me! I Need to Talk to Someone.' started by anarulesmenow, Dec 6, 2010.

Thread Status:
Not open for further replies.
  1. anarulesmenow

    anarulesmenow Well-Known Member

    I just took a load. what will out of date ones do?
     
  2. Johnnyc

    Johnnyc Well-Known Member

    What exactly do you mean by a load? and out of date aspirin should be the same as regular aspirin drug companies just put those dates on to cover their ass incase something bad would happen.
     
  3. anarulesmenow

    anarulesmenow Well-Known Member

    20 at the mo, increasing slowly with alcohol
     
  4. boo

    boo Well-Known Member

    Taking an extremely high dosage of acetalsalicylic acid (aspirin) would not cause you to fall asleep, but will cause, among other things, nausea and vomiting, dizziness, seizures, hypothermia, cerebral edema and coma.

    Death most often occurs due to pulmonary edema, which means basically you drown.
    Aspirin is a fairly easy drug to detect and remove, they would likely remove enough of it before your body reacted to it to stop you from dying.

    However, this takes its toll, and is a very quick and easy way to destroy your kidneys. That won't kill you either, but you will be on dialysis the rest of your life.
     
  5. Lovecraft

    Lovecraft Well-Known Member

    Oh dear please DO NOT do this. You'll box your liver and won't die.
     
  6. Decode

    Decode Well-Known Member

    *Edit* was slow to post.

    Over the counter meds will just mess you up and having organ damage will make your life worse. Please stop and get some help.
     
    Last edited by a moderator: Dec 6, 2010
  7. anarulesmenow

    anarulesmenow Well-Known Member

    Ive taken more now. I do want to live but not like this. That might seem silly considering what ive done but i have no idea who talk to and i need to
     
  8. confusedgirl

    confusedgirl Well-Known Member

    You need to get yourself to the hospital asap x
     
  9. Johnnyc

    Johnnyc Well-Known Member

    I recommend you get to the hospital their will be help and someone you can speak with there.
     
  10. anarulesmenow

    anarulesmenow Well-Known Member

    I can't speak to anyone like that. I mean like a close friend but I'm not sure what to say. I will maybe go hospital if i can do this and set my mind at ease.
     
  11. Decode

    Decode Well-Known Member

    If you hospital soon ish they will likely stop any permanent damage. Please go.
     
    Last edited by a moderator: Dec 6, 2010
  12. confusedgirl

    confusedgirl Well-Known Member

    You need to go Hun, maybe u can't speak to a close friend, someone at the hospital will help you to sort everything out, don't be scared u need the help x
     
  13. anarulesmenow

    anarulesmenow Well-Known Member

    I cant I need to speak to someone sorry
     
  14. anarulesmenow

    anarulesmenow Well-Known Member

    How do I talk to someone and tell them? sorry
     
  15. Decode

    Decode Well-Known Member

    You could make something up. Go hospital and say i've been drinking, i just broke up with my girlfriend and i stupidly swallowed a pack of asprin, i don't really want to die help me.... you will look somewhat silly but far far less than if you get organ damage from it.
    I dunno how many you took but if you have taken loads then it would be in your interest to go.
     
    Last edited by a moderator: Dec 6, 2010
  16. anarulesmenow

    anarulesmenow Well-Known Member

    I cant, i live with my parents (im only 17). They would know and the embarrassment from last time was too much
     
  17. Decode

    Decode Well-Known Member

    It's really now damage control, if you have taken a large amount you will likely suffer some bad effects and your parents might find out anyways, so if you have taken that many you may well go and get help.
     
    Last edited by a moderator: Dec 6, 2010
  18. anarulesmenow

    anarulesmenow Well-Known Member

    I know, thanks. Im not sure what I want, I want to die but at the same time that's only because I don't like life and if it was better I would not feel this way. I'd feel better telling a friend, and going with her but not sure what to say.
     
  19. confusedgirl

    confusedgirl Well-Known Member

    The truth is always the best way, I'm sure your friend will understand, don't worry about your parents for now they don't need to know until your ready to tell them, gd luck getting help hope you choose to get it soon x
     
  20. anarulesmenow

    anarulesmenow Well-Known Member

    I'm feeling really cold, more than usual. Is that normal for an overdose
     
Thread Status:
Not open for further replies.